# SDR GAIA9817

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 99115793
- Condition: Cracked
- Location: Bs 178
- Part time: 50,014 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR AD 81-10-10 A 1 INCH CRACK WAS FOUND ON THE NR 1 BEAM IN THE UPPER FORWARD CORNER OF THE FORWARD GALLEY SERVICE DOOR.  THE BEAM WAS REPAIRED IAW THE DOUGLAS SRM CHAPTER 52 FIG 25.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
